# SDR 2007UALA03316

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 46,225 hours, 9,469 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 11F EEL LIGHT INOPERATIVE.  RELAMPED, OPS CHECKS GOOD.
